Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey guys, im new to this board. i guess i finally came here out of desperation. i guess i have what you would call moderate acne . . .i dont know what mild, moderate,, or severe would be classified as. a friend of mines had really, really bad acne, but it cleared up to crystal clear within a few months, so i suspect he took accutane. now i take the honor of having the worst acne in my grade. ugh. =; (i thought this smiley was someone hiding their face with their hands) i always have a cyst on my face, and one healing, and maybe 5 new pimples every day . . .and tons more healing/popped . . .but those are minimum figures. my cheecks/chin look like i applied red makeup on from a distance, but sadly, its the acne. i am planning to schedule an appointment with my doctor, who perhaps might refer me to a dermatologist. then i will see if i empbark on the "tried 2 dozen kinds of antibiotics" train that everyone else here is on. i wonder if my acne would be severe enoguh to qualify for accutane? its not as bad as the worst in the gallery, but certainly not the clearst skin in there . . . i havent been so self concious about it before, but now . . .im pretty unconfortable when around people . . . if miracles could happen, y face would suddenly become claer and smooth with none of this horrible ugly "stuff". im looking foward to the doctor, actually . . . [-o<

Share this post


Link to post
Share on other sites

well, i read most of the post here . . a lot . . .and i think i cant go on accutane. i have a genetic predisposition to high cholesterol, and even as a young child my cholestrol was really high. i dont know what it is now (after puberty, the hormones affect the liver, i believe) . . i suspect it may be ok, but that liver thing pretty much put it out of my reach. my bro is on a topical antibiotic, and differin, which he doesnt use cause hes out in the sun all day (i am too). so i guess differin and maybe accutane is out because of that too . . . as you see from my name, i play tennis pretty actively and wouldnt want back and chest pain to slow me down, or else my coach will give me hell. sigh. so here at home, accutane seems scary, but as soon as its light and i go out in public, ill want it desperately. we'll see . . . [-o<

Share this post


Link to post
Share on other sites

The side effects don't go away that easily. I also have know someone in college who had really bad acne, now his face is clear, over a few months. I'm not sure what he took (i asked him if he took anything and he said that it just naturally cleard up <--- BULLSHIT) I'm not sure if it was accutane because his lips didn't look dry etc. but then again i never really got that close to him.

Try the regime before anythin, if you havn't already. :?

Share this post


Link to post
Share on other sites

You should see a doctor. I think that typically if your cholestrol is high they'll just make you eat more carefully and if you don't, or if the levels continue to skyrocket, you get taken off.

The liver thing is a little different. The first time I took a blood test, my liver counts were a little funny, probably due to the fact that I had been on various antibiotics for 3 years plus and my derm made me wait.

I'm on lucky day number 13 of my treatment and so far the side effects are just the common ones, dryer skin and dryer lips. Nothing serious yet. I've been going to the gym fairly regularly since the beginning of june and since I've started, I haven't noticed any decrease in the time it takes for my muscles to heal from soreness. Of course, keep in mind that this is only day 13 and more problems could arise in the future.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×